Numerical methods for finding periodic solutions of ordinary differential equations with strong nonlinearity

Amer Dababneh, Amjed Zraiqat, Abdulkarim Farah, Hassan Al-Zoubi, Ma’Mon Abu Hammad

Abstract


The paper introduces an ordinary differential equation consisting of a positively homogeneous main part of an order of m > 1 and a periodic perturbation. Approximate method of finding periodic solutions, which attempts to find zeros of explicitly defined finite-dimensional mappings, is presented.

Full Text: PDF

Published: 2021-08-19

How to Cite this Article:

Amer Dababneh, Amjed Zraiqat, Abdulkarim Farah, Hassan Al-Zoubi, Ma’Mon Abu Hammad, Numerical methods for finding periodic solutions of ordinary differential equations with strong nonlinearity, J. Math. Comput. Sci., 11 (2021), 6910-6922

Copyright © 2021 Amer Dababneh, Amjed Zraiqat, Abdulkarim Farah, Hassan Al-Zoubi, Ma’Mon Abu Hammad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS